[Previous Months][Date Index][Thread Index][Join - Register][Login]   Help@Insulin-Pumpers.org
  [Message Prev][Message Next][Thread Prev][Thread Next]   for subscribe/unsubscribe assistance

[IP] Pump site question

Chris Burke writes:

I use the silhoutte set on the MiniMed 508 pump.  I often get little red
dots/scars at the point where the cannula goes through my skin.  I have
tried using neosporin and the like on them for a few days after i switch the
site, but nothing seem to prevent the little scar from sticking around for a
few months.  Does anyone have any insight on 1) how to prevent this from
happening in the first place and 2) remedies after I move the site.
That is the way a wound heals a little yellow dot of skin cells growing back
surrounded by a tuft of blood vessels which make it look red. the yellow
island is often mistaken for pus. I too have them, the best thing is to
fogetabooutdem. they do disappear. ifyou leave the set in to long they will be
unsightly violaceous discolorations. I have used sils since I felt better
about pushing in that harpoon into my needlephobic skin. (3 years). when you
take the set out put a dot of neosporin ointment or bacitracin ointment on the
dot. You could be better off seeing a dermatologist who can actually look at
the dots up close and personal.  Dont get the site sunburned or
exposed to sun.ultraviolet is a source of cell damage. spot
for HELP or to subscribe/unsubscribe, contact: